| Model Number |
PXCAT6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that after an intraocular lens (iol) implantation procedure, the patient's vision unable to be corrected.Subsequently the lens was removed and replaced with an unspecified advanced technology intraocular lens (atiol).The clinical reason for explant was eye never could correct better than 20/30.Additional information received stating that the lens was replaced with non-company lens.